# SDR SIMA20150426012

- Difficulty date: April 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,851 hours, 24,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE, SKIN CRACK AT FRAME 75 ABOVE STRINGER 2L.  ACCOMPLISHED REPAIR LT AFT FUSELAGE AT FRAME 75 ABOVE STRINGER 2L IAW ERS-EM-53MR-1328.  SEE WIPS & TASKS FOR DETAILS.
